# SDR CA980403006

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172C
- Engine: Cont O300D
- System (JASC): 2701 · Control Column Section
- Part: Wheel
- Part number: 05131682
- Condition: Broken
- Location: Co Pilot
- Component: 0411214
- Stage of operation: AB
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT TRAINING IN SPINS THE COPILOT'S CONTROL WHEEL RIGHT HANDLE CRACKED OFF.   AIRCRAFT RETURNED TO BASE.  REPLACED.
